Ask a Doctor and Get an Answer to Your Medical Question ASAP
Hi there, This is Dr Basu, Experienced Specialist. I am here to address your concerns and provide great service.
Duloxetine and Acitretine can cause diarrhea as side effects.
As your stool samples are normal, this isl ikely medication induced diarrhea.
There can be other possibilities as well.
These symptoms can also be due to the gallbladder problem.Excess bile acid will cause intestinal irritation.When the gallbladder is not functioning well, the bile flow to the intestine may increase causing these symptoms. This will result in bloating, belching and also diarrhea especially after meals.These symptoms can be treated with a medication called Cholestyramine 4 gram twice daily will meals. Malabsorption syndrome is another strong possibility.Malabsorption syndrome includes the follow possibilities:1. Excess bacterial overgrowth in the small intestine known as SIBO syndrome.This is not usually diagnosed by the colonoscopy.Small intestinal aspirate can be sent for bacterial count.But, the treatment is much easier.A 14 day course of Rifaximine improves the symptoms dramatically/2. Lactose intolerance--- regular milk, dairy products. 3.gluten senisitivity or celiac disease--- Wheat based products. 4. Chronic pancreatitis --- deficiency of the digestive enzymes produced by the pancreas. You should consider following low fermentable sugar diet to reduce gas, bloating, diarrhea. Please go to this link for detailed information:http://stanfordhealthcare.org/content/dam/SHC/for-patients-component/programs-services/clinical-nutrition-services/docs/pdf-lowfodmapdiet.pdf
It was my pleasure to help you today. I am Dr Basu experienced in Gastrointestinal Diseases.If I have answered all your questions, Please rate my response Excellent (click on the smiley faces) under this chat box only.Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/